# SDR FDEA202204061303

- Difficulty date: April 6, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVALUATE EXISTING REPAIR AT FLOOR  BEAM AT STA 377 LBL-45 PER EO F-5100-7-5001 WORK ACCOMPLISHED PER FEDEX EA# F-5310-T0368447: EXISTING REPAIR AT STA 377,  BETWEEN RBL17 AND LBL 45, TRACKING      MAJOR REPAIR
